MathSciNet Relay Station
MathSciNet bibliographic data
MR2052615 35J55 (35B41 35J60 35K50 92D25)
Pang, Peter Y. H.; Wang, Mingxin Strategy and stationary pattern in a three-species predator-prey model. J. Differential Equations 200 (2004), no. 2, 245–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement